# SDR IPXA2020052255630

- Difficulty date: April 29, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING UPPER SURFACE L/E SKIN IS GOUGED BETWEEN STA XOS 1187 - 1191.REPAIRED GOUGED RT WING L/E SKIN UPPER SURFACE BETWEEN STA XOS 1187 - 1191; 8.5" FWD OF AFT EDGE OF SKIN IAW MD-11 SRM 57-40-01, REPAIR 16, FIGURE 201. (MAJOR)
